On the Zagreb indices of graphs with given Roman domination number

Articles in Press, Accepted Manuscript, Available Online from 21 November 2021

10.22049/cco.2021.27439.1263

Ayu Ameliatul Shahilah Ahmad Jamri; Roslan Hasni; Sharifah Kartini Said Husain


A note on the Roman domatic number of a digraph

Volume 5, Issue 1, June 2020, Pages 19-26

10.22049/cco.2019.26419.1107

Lutz Volkmann; D. Meierling


A note on δ^(k)-colouring of the Cartesian product of some graphs

Volume 7, Issue 1, June 2022, Pages 113-120

10.22049/cco.2021.27114.1211

Sudev Naduvath; Merlin Thomas Ellumkalayil


Bounds for fuzzy Zagreb Estrada index

Articles in Press, Accepted Manuscript, Available Online from 01 December 2021

10.22049/cco.2021.27333.1235

Mahesh Kale; Minirani Nair


Total double Roman domination in graphs

Volume 5, Issue 1, June 2020, Pages 27-39

10.22049/cco.2019.26484.1118

Guoliang Hao; Lutz Volkmann; Doost Ali Mojdeh


A survey on the Intersection graphs of ideals of rings

Volume 7, Issue 2, December 2022, Pages 121-167

10.22049/cco.2021.26990.1176

Ivy Chakrabarty; Joseph Varghese Kureethara


Unicyclic graphs with maximum Randić indices

Articles in Press, Accepted Manuscript, Available Online from 03 December 2021

10.22049/cco.2021.27230.1216

Roslan Hasni; Nor Hafizah Md Husin; Zhibin Du


On the total liar's domination of graphs

Volume 7, Issue 2, December 2022, Pages 169-175

10.22049/cco.2021.27219.1213

Narjes Seyedi; Hamid Reza Maimani; Abolfazl Tehranian


On perfectness of annihilating-ideal graph of $\mathbb{Z}_n$

Articles in Press, Accepted Manuscript, Available Online from 05 December 2021

10.22049/cco.2021.27382.1252

Manideepa Saha; Sucharita Biswas; Angsuman Das


The topological ordering of covering nodes

Volume 5, Issue 1, June 2020, Pages 55-60

10.22049/cco.2019.26119.1077

Gholam Hassan Shirdel; Nasrin Kahkeshani


Complexity of the paired domination subdivision problem

Volume 7, Issue 2, December 2022, Pages 177-182

10.22049/cco.2021.27010.1180

Jafar Amjadi; Mustapha Chellali


Remarks on the restrained Italian domination number in graphs

Articles in Press, Accepted Manuscript, Available Online from 13 December 2021

10.22049/cco.2021.27471.1269

Lutz Volkmann


Algorithmic aspects of total Roman $\{2\}$-domination in graphs

Volume 7, Issue 2, December 2022, Pages 183-192

10.22049/cco.2021.27063.1189

Chakradhar P; Venkata Subba Reddy P


Sombor index of some graph transformations

Articles in Press, Accepted Manuscript, Available Online from 04 January 2021

10.22049/cco.2021.27484.1272

Harishchandra S. Ramane; Ivan Gutman; Kavita Bhajantri; Deepa V. Kitturmath


The 2-dimension of a Tree

Volume 5, Issue 1, June 2020, Pages 69-81

10.22049/cco.2019.26495.1119

Jason Hedetniemi; Stephen Hedetniemi; Renu C. Renu C. Laskar; Henry Martyn Mulder


Eccentric completion of a graph

Volume 7, Issue 2, December 2022, Pages 193-201

10.22049/cco.2021.27079.1192

Manakkulam Rohith Raja; Tabitha Agnes Mangam; Sudev Naduvath


Signed bicyclic graphs with minimal index

Articles in Press, Accepted Manuscript, Available Online from 10 January 2022

10.22049/cco.2022.27346.1241

Maurizio Brunetti; Adriana Ciampella


Inverse problem for the Forgotten and the hyper Zagreb indices of trees

Volume 7, Issue 2, December 2022, Pages 203-209

10.22049/cco.2021.27034.1182

Joseph Varghese Kureethara; Anjusha Asok; Ismail Naci Cangul


Improved bounds for Kirchhoff index of graphs

Articles in Press, Accepted Manuscript, Available Online from 12 January 2022

10.22049/cco.2022.27492.1275

Ş. Burcu Bozkurt Altındağ; Marjan Matejić; Igor Milovanović; Emina Milovanović


Extreme outer connected monophonic graphs

Volume 7, Issue 2, December 2022, Pages 211-226

10.22049/cco.2021.27042.1184

Ganesamoorthy K.; Lakshmi Priya S


Further study on "an extended shortest path problem A data envelopment analysis approach"

Articles in Press, Accepted Manuscript, Available Online from 25 January 2022

10.22049/cco.2022.27510.1280

Javad Tayyebi; Alireza Amirteymoori


Entire Wiener index of graphs

Volume 7, Issue 2, December 2022, Pages 227-245

10.22049/cco.2021.27234.1217

Ismail Naci CANGUL; Anwar Saleh; Akram Alqesmah; Hanaa Alashwali